# SDR EPUA20180516001

- Difficulty date: June 16, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N233PC
- Make and model: Cessna 208B
- Aircraft serial: 208B1179
- Aircraft time: 6,337 hours, 10,552 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 91000001004
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE EFD UNIT INSTALLED UNDER STC SA10822SC FAILED.  THIS IS ONE IN A SERIES OF FAILURES FROM THIS INSTALL.  WITH THE ONGOING TROUBLES WITH THIS UNIT WE ARE ELECTING TO REMOVE THE STC FROM AIRCRAFT AND REVERT BACK TO STANDARD INSTRUMENTATION.
